# SDR GTIA020281

- Difficulty date: April 9, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2230 · Auto Throttle System
- Part: Amplifier
- Part number: 2588533901
- Part serial: 85113078
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 56 - AUTO THROTTLE WILL NOT ENGAGE.  FOUND NR 1 INSTRUMENT AMP BAD.  REMOVED AND REPLACED NR 1 INSTRUMENT AMP.  (M)
